Restricted coordinate transformation, controllability, observability and topological structures of dynamic-algebraic Boolean control networks are investigated under an assumption. Specifically, given the input-state at some point, assume that the subsequent state is certain or does not exist. First, the system can be expressed in a new form after numbering the elements in admissible set. Then, restricted coordinate transformation is raised, which allows the dimension of new coordinate frame to be different from that of the original one. The system after restricted coordinate transformation is derived in the proposed form. Afterwards, three types of incidence matrices are constructed and the results of controllability, observability and topological structures are obtained. Finally, two practical examples are shown to demonstrate the theory in this paper.
controllability dynamic-algebraic Boolean control network fixed point and cycle observability restricted coordinate transformation
This is a preview of subscription content, log in to check access.
This work was supported by National Natural Science Foundation of China (Grant No. 61773371).
Zhao Q C. A remark on “scalar equations for synchronous Boolean networks with biological applications” by C. Farrow, J. Heidel, J. Maloney, and J. Rogers. IEEE Trans Neural Netw, 2005, 16: 1715–1716CrossRefGoogle Scholar
Cheng D Z. Semi-tensor product of matrices and its application to Morgen’s problem. Sci China Ser F-Inf Sci, 2001, 44: 195–212MathSciNetzbMATHGoogle Scholar
Liu G B, Xu S Y, Wei Y L, et al. New insight into reachable set estimation for uncertain singular time-delay systems. Appl Math Comput, 2018, 320: 769–780MathSciNetGoogle Scholar
Liu L S, Li H D, Wu Y H, et al. Existence and uniqueness of positive solutions for singular fractional differential systems with coupled integral boundary conditions. J Nonlinear Sci Appl, 2017, 10: 243–262MathSciNetCrossRefGoogle Scholar
Liu L S, Sun F L, Zhang X G, et al. Bifurcation analysis for a singular differential system with two parameters via to topological degree theory. Nonlinear Anal Model Control, 2017, 22: 31–50MathSciNetGoogle Scholar
Zheng Z W, Kong Q K. Friedrichs extensions for singular Hamiltonian operators with intermediate deficiency indices. J Math Anal Appl, 2018, 461: 1672–1685MathSciNetCrossRefzbMATHGoogle Scholar
Qin H Y, Liu J W, Zuo X, et al. Approximate controllability and optimal controls of fractional evolution systems in abstract spaces. Adv Diff Equ, 2014, 2014: 322MathSciNetCrossRefzbMATHGoogle Scholar
Sun W W, Peng L H. Observer-based robust adaptive control for uncertain stochastic Hamiltonian systems with state and input delays. Nonlinear Anal Model Control, 2014, 19: 626–645MathSciNetCrossRefGoogle Scholar
Khatri C G, Rao C R. Solutions to some functional equations and their applications to characterization of probability distributions. Indian J Stat Ser A, 1968, 30: 167–180MathSciNetzbMATHGoogle Scholar
Heidel J, Maloney J, Farrow C, et al. Finding cycles in synchronous Boolean networks with applications to biochemical systems. Int J Bifurcation Chaos, 2003, 13: 535–552MathSciNetCrossRefzbMATHGoogle Scholar
Ashenhurst R L. The decomposition of switching functions. In: Proceedings of an International Symposium on the Theory of Switching, 1957. 74–116Google Scholar
Curtis H A. A New Approach to the Design of Switching Circuits. New York: Van Nostrand Reinhold, 1962Google Scholar
Sasao T, Butler J T. On Bi-Decompositions of Logic Functions. Technical Report, DTIC Document, 1997CrossRefGoogle Scholar
Sasao T. Application of multiple-valued logic to a serial decomposition of plas. In: Proceedings of the 19th International Symposium on Multiple-Valued Logic, 1989. 264–271CrossRefGoogle Scholar